Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

26 publications using GAP in the category "Topological groups, Lie groups"

[A19] Amicone, F., Classification of balanced toral elements of exceptional Lie algebras, J. Algebra, 524 (2019), 395–419.

[B01] Baker, M. D., Link complements and the Bianchi modular groups, Trans. Amer. Math. Soc., 353 (8) (2001), 3229–3246.

[BM99] Barbasch, D. and Moy, A., Classification of one $\rm K$-type representations, Trans. Amer. Math. Soc., 351 (10) (1999), 4245–4261.

[BJT20] Bocheński, M., Jastrz\cebski, P., and Tralle, A., Nonexistence of standard compact Clifford-Klein forms of homogeneous spaces of exceptional Lie groups, Math. Comp., 89 (323) (2020), 1487–1499.

[CN10] Campbell, P. S. and Nevins, M., Branching rules for ramified principal series representations of GL(3) over a $p$-adic field, Canad. J. Math., 62 (1) (2010), 34–51.

[CLY04] Chua, K. S., Lang, M. L., and Yang, Y., On Rademacher's conjecture: congruence subgroups of genus zero of the modular group, J. Algebra, 277 (1) (2004), 408–428.

[C05] Cochet, C., Kostka numbers and Littlewood-Richardson coefficients, in Integer points in polyhedra—geometry, number theory, algebra, optimization, Amer. Math. Soc., Providence, RI, Contemp. Math., 374 (2005), 79–89.

[CGL93] Cohen, A. M., Griess Jr. , R. L., and Lisser, B., The group $L(2,61)$ embeds in the Lie group of type $E_8$, Comm. Algebra, 21 (6) (1993), 1889–1907.

[CZ13] Coquereaux, R. and Zuber, J., Drinfeld doubles for finite subgroups of $\rm SU(2)$ and $\rm SU(3)$ Lie groups, SIGMA Symmetry Integrability Geom. Methods Appl., 9 (2013), Paper 039, 36.

[DG21] Dietrich, H. and de Graaf, W. A., Computing the real Weyl group, J. Symbolic Comput., 104 (2021), 1–14.

[E13] Essert, J., A geometric construction of panel-regular lattices for buildings of types $\tilde A_2$ and $\tilde C_2$, Algebr. Geom. Topol., 13 (3) (2013), 1531–1578.

[GAE07] Gross, D., Audenaert, K., and Eisert, J., Evenly distributed unitaries: on the structure of unitary designs, J. Math. Phys., 48 (5) (2007), 052104, 22.

[HM18] Harvey, J. A. and Moore, G. W., Conway subgroup symmetric compactifications of heterotic string, J. Phys. A, 51 (35) (2018), 354001, 35.

[LP02] Lansky, J. and Pollack, D., Hecke algebras and automorphic forms, Compositio Math., 130 (1) (2002), 21–48.

[L14] Levaillant, C., The Freedman group: a physical interpretation for the $SU(3)$-subgroup $D(18,1,1;2,1,1)$ of order 648, J. Phys. A, 47 (28) (2014), 285203, 29.

[LT18] Long, D. D. and Thistlethwaite, M. B., Zariski dense surface subgroups in $\rm SL(4,\Bbb Z)$, Exp. Math., 27 (1) (2018), 82–92.

[LP01] Lubotzky, A. and Pak, I., The product replacement algorithm and Kazhdan's property (T), J. Amer. Math. Soc., 14 (2) (2001), 347–363.

[M06] Moreau, A., Indice du normalisateur du centralisateur d'un élément nilpotent dans une algèbre de Lie semi-simple, Bull. Soc. Math. France, 134 (1) (2006), 83–117.

[NRT19] Navarro, G., Robinson, G. R., and Tiep, P. H., On real and rational characters in blocks, Int. Math. Res. Not. IMRN (7) (2019), 1955–1973.

[R17] Radu, N., A lattice in a residually non-Desarguesian $\tilde A_2$-building, Bull. Lond. Math. Soc., 49 (2) (2017), 274–290.

[R00] Reeder, M., Formal degrees and $L$-packets of unipotent discrete series representations of exceptional $p$-adic groups, J. Reine Angew. Math., 520 (2000), 37–93
(With an appendix by Frank Lübeck).

[SS16] Savchuk, D. M. and Sidki, S. N., Affine automorphisms of rooted trees, Geom. Dedicata, 183 (2016), 195–213.

[S02] Stroppel, M., Locally compact groups with few orbits under automorphisms, in Proceedings of the 16th Summer Conference on General Topology and its Applications (New York), Topology Proc., 26 (2001/02), 819–842.

[S18] Szczepański, A., Intersection forms of almost-flat 4-manifolds, Arch. Math. (Basel), 110 (5) (2018), 455–458.

[PR14] van Pruijssen, M. and Román, P., Matrix valued classical pairs related to compact Gelfand pairs of rank one, SIGMA Symmetry Integrability Geom. Methods Appl., 10 (2014), Paper 113, 28.

[Y19] Ye, S., Symmetries of flat manifolds, Jordan property and the general Zimmer program, J. Lond. Math. Soc. (2), 100 (3) (2019), 1065–1080.